# SDR ASAA2018122427535

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,778 hours, 6,828 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115012
- Part serial: AC00435
- Condition: Failed
- Location: Autothrottle
- Part time: 7,940 hours, 2,627 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT CAME ON AFTER LANDING. GROUNDED - YES. REMOVED R/H A/T SWITCH PACK ASSY REF B737-900 AMM 76-11-07-020-802-F00. INSTALLED NEW R/H A/T SWITCH PACK ASSY PER AMM TASK 76-11-07-400-802-F00, OPERATIONAL CHECK GOOD. OPENED, COLLARD AND RESET 21 C/B.
